# SDR QMLA2020013022206

- Difficulty date: January 22, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N259AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7050
- Aircraft time: 3,550 hours, 11,963 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,473 hours, 12,363 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Part number: 350A21400221
- Condition: Cracked
- Location: Floor
- Part time: 3,550 hours, 11,963 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AAIP A1660 600HR SCHEDULED INSPECTION IT WAS DISCOVERED THAT THE WEB @ STA. 845 RBL 673.5 HAS A CRACK APPROX 2.50 INCHES ON TOP R/H  SIDE IN    WHICH IS ALMOST IDENTICAL TO EA 17-5310-EA-2632 DATED 01/23/2019 FOR ACFT. 7248. THIS CRACK IS BEYOND LIMITS TO STOP DRILL AND REQUIRES STRUCTUAL SHEET METAL REPAIR.  AIRCRAFT IS CURRENTLY OUT OF SERVICE.
